Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An ill posed problem for a hyperbolic equation near a corner


Author: Stanley Osher
Journal: Bull. Amer. Math. Soc. 79 (1973), 1043-1044
MSC (1970): Primary 35L50, 35L30; Secondary 78A45
DOI: https://doi.org/10.1090/S0002-9904-1973-13324-5
MathSciNet review: 0350211
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. -O. Kreiss, Initial boundary value problems for hyperbolic systems, Comm. Pure Appl. Math. 3 (1970), 277-298. MR 437941
  • 2. S. Osher, Initial-boundary value problems for hyperbolic systems in regions with corners. I, Trans. Amer. Math. Soc. 176 (1973), 141-165. MR 320539

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35L50, 35L30, 78A45

Retrieve articles in all journals with MSC (1970): 35L50, 35L30, 78A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13324-5

American Mathematical Society